Thursday , November 23 2017
Home / Resources (page 31)

Resources

RESOURCES

Medication Mystery

Test Your Knowledge

A 72-year-old patient arrives in your office complaining of shakiness and sweating before he went to bed the previous night. He doesn’t recall checking his blood glucose level at the time, however he felt better after a glass of milk and a few graham crackers. His current medications are metformin, pioglitazone, and glyburide. Which one of the following medications is the most likely cause of his symptoms? 1) Metformin 2) Pioglitazone 3) Glyburide Follow the link to see the right answer.

Read More »

Current Interview: Elizabeth Buschur

Dr. Elizabeth Buschur, MD is an assistant professor at The Ohio State University in Columbus, Ohio. She has implemented and is the director of the Diabetes Transition Clinic at the Nationwide Children’s Hospital as well as the Endocrine Disorders in Pregnancy Clinic at The Ohio State University. She presents CGM Use in Pregnancy and Special Populations at the AACE meeting.

Read More »